Mathematische Annalen

, Volume 319, Issue 3, pp 573–596

Multilinear level set operators, oscillatory integral operators, and Newton polyhedra

Authors

  • D.H. Phong
    • Department of Mathematics, Columbia University, New York, NY 10027, USA (e-mail: phong@math.columbia.edu)
  • E.M. Stein
    • Department of Mathematics, Princeton University, Princeton, NJ 08544, USA (e-mail: stein@math.princeton.edu)
  • Jacob Sturm
    • Department of Mathematics, Rutgers University, Newark, NJ 07102, USA (e-mail: sturm@andromeda.rutgers.edu)
Original article

DOI: 10.1007/PL00004450

Cite this article as:
Phong, D., Stein, E. & Sturm, J. Math Ann (2001) 319: 573. doi:10.1007/PL00004450

Copyright information

© Springer-Verlag Berlin Heidelberg 2000